PREVIOUS QUESTION:

 

NEXT QUESTION:

 

When should I call 911 for an insulin reaction?

ANSWER

You should call 911 if your or someone you know has a:

  • Severe reaction
  • Seizure
  • Loss of consciousness

From: Insulin Reaction Treatment WebMD Medical Reference

SOURCES:

University of Michigan Health System: "Hypoglycemia: Insulin Reaction."

Cleveland Clinic: "Low Blood Sugar (Hypoglycemia)."

Merck Manual: "Hypoglycemia."

American Diabetes Association: "Hypoglycemia (Low blood glucose)."

Insulin Reaction Information from eMedicineHealth .

Reviewed by Minesh Khatri on February 25, 2018

SOURCES:

University of Michigan Health System: "Hypoglycemia: Insulin Reaction."

Cleveland Clinic: "Low Blood Sugar (Hypoglycemia)."

Merck Manual: "Hypoglycemia."

American Diabetes Association: "Hypoglycemia (Low blood glucose)."

Insulin Reaction Information from eMedicineHealth .

Reviewed by Minesh Khatri on February 25, 2018

NEXT QUESTION:

What should I do in the case of a severe insulin reaction?

WAS THIS ANSWER HELPFUL

"ALEXA, ASK WEBMD"

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.